Asymptotic estimates of the norm of an integral matrix of a two-dimensional system of differential equations in the neighborhood of a singular point of the system
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 325-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a18,
author = {P. B. Golokvoschyus},
title = {Asymptotic estimates of the norm of an integral matrix of a two-dimensional system of differential equations in the neighborhood of a singular point of the system},
journal = {Differencialʹnye uravneni\^a},
pages = {325--328},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a18/}
}
TY - JOUR AU - P. B. Golokvoschyus TI - Asymptotic estimates of the norm of an integral matrix of a two-dimensional system of differential equations in the neighborhood of a singular point of the system JO - Differencialʹnye uravneniâ PY - 1985 SP - 325 EP - 328 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_2_a18/ LA - ru ID - DE_1985_21_2_a18 ER -
%0 Journal Article %A P. B. Golokvoschyus %T Asymptotic estimates of the norm of an integral matrix of a two-dimensional system of differential equations in the neighborhood of a singular point of the system %J Differencialʹnye uravneniâ %D 1985 %P 325-328 %V 21 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1985_21_2_a18/ %G ru %F DE_1985_21_2_a18
P. B. Golokvoschyus. Asymptotic estimates of the norm of an integral matrix of a two-dimensional system of differential equations in the neighborhood of a singular point of the system. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 325-328. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a18/